MAUDE Adverse Event Report: K2M, INC. PLATE, 1 LEVEL; SIZE 18 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 1 LEVEL; SIZE 18 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number AA01-41F18V
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that approximately nine months post-operatively, imaging revealed that two ozark variable self-starting screws and the locking mechanism of an ozark 1 level plate fractured.Revision surgery has not taken place nor been scheduled and the patient was reported to be asymptomatic.This record captures the plate.
 
Additional Manufacturer Narrative
Additional data: b5.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
Evaluation of the x-rays provided indicates that the locking cover of the ozark 1 level plate also migrated.

Brand Name
PLATE, 1 LEVEL; SIZE 18 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23378241
Report Number3004774118-2025-00158
Device Sequence Number18348908
Product Code KWQ
UDI-Device Identifier10888857401273
UDI-Public10888857401273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01-41F18V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown